# SDR SWIA202165051

- Difficulty date: February 15, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL ANGLE FROM APPROX. FS.424 TO APPROX. FS473 HAS MULTIPLE SPOTS OF CORROSION (MARKED)    (C-CHECK RO 3/14/2022)    BLENDED CORROSION ON THE LH PRESSURE FLOOR SILL ANGLE FROM APPROX. FS.424 TO APPROX. FS.473 REF REO 601R-53-41-666 REV -C DATED 2012-11-06 FOUND 2 AREAS OUT OF LIMITS. RECEIVED REO 601R-53-41-2874 REV -- DATED 2021-02-24 AND FOUND 2 OUT OF LIMITS AREAS TO BE WITHIN LIMITS. COMPLIED WITH ALL APPLICABLE STEPS OF REO 601R-53-41-2874 REV -- DATED 2021-02-24 AND REO 601R-53-41-666 REV -C DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
